# SDR CA080122001

- Difficulty date: January 8, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,194 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL600646201
- Part serial: I189609E
- Condition: Unserviceable
- Location: Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MAGNETO FOUND UNSERVICEABLE ON PREFLIGHT. MAGNETO CHANGED, GROUND RUN AND LEAK CHECK CARRIED OUT SERVICEABLE. (TC NR 20080122001)
